# SDR SWAA2019052432992

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE 331B LEADING EDGE AT STA. 114.55 RIB CRACKED.  R&R RIB IAW SRM AND DWG.
